# SDR 2024F00244

- Difficulty date: September 13, 2024
- Submitted: September 24, 2024
- Operation: General aviation
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30645
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

QRF SCLB/SLCB FLIGHT N°902 DUE TO SPEED LIMIT FLAG SHOW LEFT SIDE AFTER TAKEOFF AND SHAKER COME ON IN CLIMB AND CRZ FRM 273 160 31. CORRECTIVE ACTION: HAS BEEN PERFORMED FIM 27-32 TASK 831 AND SWAPPED FMC1 AND FMC2 AND RELOAD SOFTWARE FMC IAW AMM 34-61-02/401 IN OPERATIONAL TEST IAW AMM 34-11-00-708-802 NOT FOUND DISCREPANCIES
